Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 66, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 4, 2008, 3:42 AM EDT for Rush County, Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 3:42 AM EDT (07:42 UTC)
- Expired
- Jun 4, 2008, 4:30 AM EDT
- In force
- 48 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
County Rush County, IN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 3:00 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1752 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 431 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 30.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 040741
SVRIND
INC139-040830-
/O.NEW.KIND.SV.W.0066.080604T0742Z-080604T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
342 AM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSH COUNTY IN CENTRAL INDIANA...
* UNTIL 430 AM EDT
* AT 340 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NORTHEASTERN RUSH COUNTY TO CENTRAL RUSH COUNTY TO WEST
CENTRAL RUSH COUNTY...OR ALONG A LINE EXTENDING FROM 12 MILES
SOUTHWEST OF CAMBRIDGE CITY TO 17 MILES EAST OF SHELBYVILLE TO 9
MILES EAST OF SHELBYVILLE...AND MOVING SOUTHEAST AT 41 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHEASTERN RUSH COUNTY AT 400 AM EDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3979 8531 3945 8531 3944 8545 3945 8564
3965 8563 3979 8564
TIME...MOT...LOC 0742Z 296DEG 36KT 3972 8534 3960 8545
3953 8559
$$
NIELD3 follow-up statements
000
WWUS53 KIND 040748
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 AM EDT WED JUN 4 2008
INC139-040830-
/O.CON.KIND.SV.W.0066.000000T0000Z-080604T0830Z/
RUSH-
348 AM EDT WED JUN 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR RUSH COUNTY...
AT 345 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF CAMBRIDGE CITY TO 15 MILES WEST
OF CONNERSVILLE TO 12 MILES EAST OF SHELBYVILLE...MOVING EAST AT 44
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL EASTERN RUSH COUNTY AT 400 AM EDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3979 8531 3945 8531 3944 8545 3945 8564
3965 8563 3979 8564
TIME...MOT...LOC 0748Z 275DEG 38KT 3974 8527 3962 8538
3955 8552
$$
NIELD000
WWUS53 KIND 040757
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 AM EDT WED JUN 4 2008
INC139-040830-
/O.CON.KIND.SV.W.0066.000000T0000Z-080604T0830Z/
RUSH-
357 AM EDT WED JUN 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR RUSH COUNTY...
AT 354 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF RUSHVILLE TO 6 MILES SOUTH OF
RUSHVILLE TO 12 MILES SOUTHWEST OF RUSHVILLE...MOVING EAST AT 43 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHEASTERN RUSH COUNTY AT 410 AM EDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3979 8531 3945 8531 3944 8545 3945 8564
3965 8563 3979 8564
TIME...MOT...LOC 0757Z 275DEG 38KT 3965 8526 3953 8537
3946 8551
$$
NIELD000
WWUS53 KIND 040821
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 AM EDT WED JUN 4 2008
INC139-040830-
/O.EXP.KIND.SV.W.0066.000000T0000Z-080604T0830Z/
RUSH-
420 AM EDT WED JUN 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR RUSH COUNTY WILL EXPIRE AT
430 AM EDT...
A TORNADO WATCH CONTINUES THROUGH 1100 AM EDT.
LAT...LON 3979 8531 3945 8531 3944 8545 3945 8564
3965 8563 3979 8564
TIME...MOT...LOC 0820Z 275DEG 38KT 3963 8495 3951 8506
3944 8520
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:30 AM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 4, 2:30 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 230 AM EDT WED JUN 4 2008 .DISCUSSION...A WARM FRONT WAS STRETCHED ACRS THE NRN PARTS OF CENTRAL INDIANA EARLY THIS MORNING. RADAR SHOWS NMRS TSRA NEAR AND ALONG THE FRONT...PUSHING EAST WITH ADDITIONAL STORMS OVER CENTRAL IL. SKIES WERE CLOUDY AS THE MCS CONTINUED TO GROW. SFC DEW POINTS WERE IN THE UPPER 60S TO AROUND 70 AND SFC FLOW WAS SE ACRS MUCH OF THE FA...AND MORE EASTERLY ON THE NORTH SIDE OF THE FRONT. MAIN FORECAST CHALLENGE TDY WL ONCE AGAIN BE POPS. MODELS REMAIN IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WL USE A BLEND. FORECAST SOUNDINGS CONTINUE TO SHOW PLENTY OF CAPE AVAILABLE TDY ACRS THE FA...IN EXCESS OF 2K J/KG. WITH PLENTY OF BOUNDARIES IN THE AREA FROM PREVIOUS CONVECTION ALONG WITH DECENT DAYTIME HEATING EXPECTED...WL RAISE POP TDY FOR TSRA...ESPECIALLY CLOSE TO THE FRONT. PWATS TDY REMAIN BETWEEN 1.5 AND 2.0 INCHES...AND GIVEN THIS WL EXTEND THE FLASH FLOOD WATCH ACRS THE NRN PARTS OF THE FA UNTIL 400 PM. ACRS THE SRN PART OF THE FA WL STICK CLOSE TO MAVMOS POPS AS LWR LVL CONVERGENCE WL NOT BE AS STRONG AND H8-H7 TEMPS WL BE A BIT WARMER...RESULTING IN A STRONGER CAP. EXPECT THE TSRA THREAT TO DIMINISH AS THE DAY PROGRESSES THOUGH...ESPECIALLY BY EARL THIS EVENING AS H7 TEMPS RISE OVR 10C...RESULTING IN A STRONGER CAP AND THE FRONTAL BOUNDARY CONTINUES TO PUSH FARTHER NORTH. GIVEN SOME OF THE LINGERING CLOUDS AND PCPN WL LEAN TO THE COOLER SIDE OF THE MAVMOS FOR HIGHS. TONIGHTS FORECAST SOUNDINGS INDICATE A STRONG CAP THAT WL BE IN PLACE THROUGH THURSDAY AS H7 TEMPS RISE TO 13C. WITH PLENTY OF MOISTURE STILL LINGERING DO NOT EXPECT CLEARING SKIES AS SOME CLOUDS WL BE LURKING. ALONG WITH A SOUTHERLY FLOW AND DEW POINTS TEMPS IN THE SWEATY UPPER 60S TO AROUND 70...LOWS SHUD BE AOA MAVMOS LVL. LITTLE CHANGE FOR THE FORECAST ON THURSDAY AND THURSDAY NIGHT. WARM SOUTHERLY FLOW CONTINUES AND CAP REMAINS IN PLACE. WL LEAVE POPS OUT FOR NOW...BUT GIVEN ALL OF THE PCPN WE HAVE SEEN THE PAST COUPLE OF DAYS...FEEL TEMPS WL HAVE DIFFICULTY REACHING 90 AND MANY LOCATIONS. WL KEEP TO THE UPPER 80S AT MANY LOCATIONS...BUT WITH DEW POINTS NEAR 70...HI/S WL FEEL LIKE THE MIDDLE 90S. ANOTHER WARM DAY APPEARS IN STORE FOR FRIDAY AS AN UPPER TROF APPROACHES FROM THE CENTRAL PLAINS. THIS FORCING SHUD ONCE AGAIN BRING CHCS FOR TSRA TO INDIANA...BUT WL TRY AND FOCUS THIS TO THE AFTERNOON AS DAYTIME HEATING WL BE MORE FAVORABLE THEN AND THESE LARGER TROFS OFTEN SLOW DOWN IN THEIR PROGRESSION. THIS PATTERN WL PERSIST INTO SATURDAY...AND WL KEEP TSRA CHCS THEN. ONGOING FORECAST HANDLES THIS WELL. AS FOR THE EXTENDED... SUNDAY THROUGH TUESDAY...AT THIS TIME IT LOOKS MOSTLY DRY AND UNSEASONABLY WARM FRO THE EARLY PART OF NEXT WEEK. THERE COULD BE SOME ISOLATED TSRA ON SUN/MON BUT THIS FAR OUT ITS A VERY LOW CHANCE TO MENTION WITH SUCH HIGH UNCERTAINTY. && .AVIATION...DISCUSSION FOR 06Z TAFS SHOWERS AND STORMS TO IMPACT MOSTLY THE TERMINALS AT LAF AND IND...AND STAY NORTH OF BMG AND HUF. CONDITIONS SHOULD BECOME MVFR LATER TONIGHT IN PATCHY FOG AND BORDERLINE CIGS. BUT THEN VFR AFTER 14Z AND REMAINING THAT WAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE AFTER 21Z AND WILL MENTION VCTS FOR NOW. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ENTIRE CWA UNTIL 10AM EDT WEDNESDAY MORNING...AND NRN PARTS OF CENTRAL INDIANA UNTIL 400 PM. AVIATION...LJ PUBLIC...PUMA EXTENDED...SALLY
Hazardous weather outlook, Jun 4, 3:41 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 341 AM EDT WED JUN 4 2008 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-050745- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 341 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY. MORE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THIS MORNING AND THIS AFTERNOON. THE STORMS WILL HAVE THE CAPABILITY TO PRODUCE DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES...LARGE HAIL...VERY HEAVY RAIN RESULTING IN FLASH FLOODING...AND DEADLY LIGHTNING. THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-050745- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 341 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY. MORE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THIS MORNING AND THIS AFTERNOON. THE STORMS WILL HAVE THE CAPABILITY TO PRODUCE DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES...LARGE HAIL...VERY HEAVY RAIN RESULTING IN FLASH FLOODING...AND DEADLY LIGHTNING. THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH TONIGHT. LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Jun 3, 10:24 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1024 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND DMG 5 S RUSHVILLE 39.54N 85.45W
06/03/2008 RUSH IN LAW ENFORCEMENT
COVERED BRIDGE OUT ON STATE ROAD 244
&&
JOHNSONLocal storm report, Jun 3, 10:33 PM EDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG 5 NE GREENSBURG 39.39N 85.41W
06/03/2008 DECATUR IN AMATEUR RADIO
ROOF OFF OF HOUSE NEAR INTERSECTION 640N AND 700E
&&
JOHNSONSpecial weather statement, Jun 3, 11:36 PM EDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1136 PM EDT TUE JUN 3 2008 INZ041-040400- DELAWARE- 1136 PM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORM OVER DELAWARE COUNTY... A STRONG THUNDERSTORM WAS OVER SOUTHERN PORTIONS OF DELAWARE COUNTY AT 1135 PM EDT. THIS STORM IS MOVING EAST AT 30 MPH...AND WILL IMPACT MUNCIE...SELMA...MOUNT PLEASANT AND PRAIRIE CREEK RESERVOIR THROUGH MIDNIGHT EDT. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...AND WIND GUSTS TO 40 MPH. SEEK SHELTER IMMEDIATELY UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT. NIELD
Special weather statement, Jun 4, 2:51 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 251 AM EDT WED JUN 4 2008 INZ037-046-040730- BOONE-HENDRICKS- 251 AM EDT WED JUN 4 2008 ...STRONG THUNDERSTORM OVER HENDRICKS COUNTY... A STRONG THUNDERSTORM WAS LOCATED NEAR NORTH SALEM IN HENDRICKS COUNTY AT 245 AM EDT. THIS STORM WAS MOVING NORTHEAST AT 40 MPH... AND WILL BE NEAR LIZTON AT 250 AM EDT...PITTSBORO AT 300 AM EDT... AND WHITESTOWN AND BROWNSBURG BY 315 AM EDT. THIS THUNDERSTORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. NIELD
Special weather statement, Jun 4, 3:01 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 301 AM EDT WED JUN 4 2008 INZ039-047-040800- HAMILTON-MARION- 301 AM EDT WED JUN 4 2008 ...STRONG THUNDERSTORMS MOVING THROUGH THE INDIANAPOLIS METROPOLITAN AREA... A STRONG THUNDERSTORM WAS LOCATED ALONG A LINE FROM FISHERS TO THE INDIANAPOLIS INTERNATIONAL AIRPORT AT 300 AM EDT. THIS STORM WAS MOVING EAST AT 40 MPH...AND IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND EXTREMELY HEAVY RAIN. A TORNADO WATCH IS IN EFFECT UNTIL 1100 AM. NIELD
Special weather statement, Jun 4, 3:30 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 AM EDT WED JUN 4 2008 INZ041-042-048-049-055>057-062>065-070>072-040830- BARTHOLOMEW-BROWN-DECATUR-DELAWARE-HANCOCK-HENRY-JACKSON-JENNINGS- JOHNSON-LAWRENCE-MONROE-RANDOLPH-RUSH-SHELBY- 330 AM EDT WED JUN 4 2008 ...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL INDIANA... A LINE OF STRONG THUNDERSTORMS STRETCHED FROM MUNCIE TO MARTINSVILLE AT 325 AM EDT. THESE STORMS WILL CONTINUE TO MOVE EAST AT 40 MPH. THE STORMS ARE CAPABLE OF PRODUCING EXTREMELY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 50 MPH. THESE STORMS WILL ENTER RUSHVILLE... EDINBURGH...AND NASHVILLE BY 350 AM EDT...AND WILL ENTER GREENSBURG BY 415 AM EDT. EXTREMELY HEAVY RAIN WILL SIGNIFICANTLY REDUCE VISIBILITY...AND CAUSE PONDING OF WATER ON ROADWAYS...AND POTENTIALLY FLASH FLOODING. BE EXTREMELY CAUTIOUS IF TRAVELING. IT IS MUCH HARDER TO RECOGNIZE FLOODING AT NIGHT. A TORNADO WATCH IS IN EFFECT UNTIL 1100 AM. NIELD
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Henry | 45 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 42 min |
| Jun 3, 8:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 48 min |
| Jun 3, 9:04 PM EDT | Tornado Warning | IND | Decatur, Rush, Shelby | 56 min |
| Jun 3, 9:08 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Johnson | 52 min |
| Jun 3, 9:31 PM EDT | Severe Thunderstorm Warning | IND | Shelby | 44 min |
| Jun 3, 9:42 PM EDT | Tornado Warning | IND | Bartholomew, Shelby | 31 min |
| Jun 3, 9:56 PM EDT | Tornado Warning | IND | Decatur | 15 min |
| Jun 3, 9:58 PM EDT | Flash Flood Warning | IND | Rush | 2 hr |
| Jun 3, 11:07 PM EDT | Flash Flood Warning | IND | Warren | 83 min |
| Jun 3, 11:11 PM EDT | Severe Thunderstorm Warning | IND | Henry | 49 min |
| Jun 4, 12:27 AM EDT | Flash Flood Warning | IND | Fountain, Vermillion, Warren | 2 hr |
| Jun 4, 12:30 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 45 min |
| Jun 4, 12:38 AM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 29 min |
| Jun 4, 12:56 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 49 min |
| Jun 4, 12:59 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Tippecanoe | 46 min |
| Jun 4, 1:24 AM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 96 min |
| Jun 4, 1:29 AM EDT | Severe Thunderstorm Warning | IND | Henry | 46 min |
| Jun 4, 1:34 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 41 min |
| Jun 4, 1:40 AM EDT | Severe Thunderstorm Warning | IND | Randolph | 35 min |
| Jun 4, 1:42 AM EDT | Flash Flood Warning | IND | Delaware, Henry, Randolph | 93 min |
| Jun 4, 2:18 AM EDT | Flash Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 87 min |
| Jun 4, 2:43 AM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 3 hr |
| Jun 4, 2:52 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 3 hr |
| Jun 4, 3:03 AM EDT | Flash Flood Warning | IND | Hendricks, Marion | 87 min |
| Jun 4, 3:07 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 3 hr |
| Jun 4, 3:18 AM EDT | Areal Flood Warning | IND | Clay, Putnam, Vigo | 3 hr |
| Jun 4, 3:39 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 2 hr |
| Jun 4, 4:29 AM EDT | Areal Flood Warning | IND | Hendricks, Marion | 2 hr |
| Jun 4, 5:12 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Madison | 2 hr |
| Jun 4, 5:21 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 24 min |
| Jun 4, 5:26 AM EDT | Flash Flood Warning | IND | Marion | 94 min |
| Jun 4, 5:50 AM EDT | Areal Flood Warning | IND | Boone, Fountain, Hendricks, Montgomery, Parke, Putnam and 2 more | 30 hr |
| Jun 4, 5:56 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 30 hr |
| Jun 4, 6:16 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 8 more | 24 hr |
| Jun 4, 6:23 AM EDT | Flash Flood Warning | IND | Boone, Clay, Fountain, Hendricks, Montgomery, Parke and 3 more | 97 min |
| Jun 4, 6:41 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 34 min |
| Jun 4, 6:53 AM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more | 86 min |
| Jun 4, 7:18 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe | 42 min |
| Jun 4, 7:23 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 7 more | 2 hr |
| Jun 4, 12:02 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 43 min |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Hamilton, Madison | 59 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Greene, Owen | 12 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 15 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 16 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 17 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox | 19 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 18 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Clay, Greene | 64 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Shelby | 66 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 13 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Lawrence, Martin | 11 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Delaware, Madison | 44 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 46 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 4, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 40 min |
| Jun 4, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Vigo | 49 min |
| Jun 4, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Owen | 64 min |
| Jun 4, 4:16 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jun 4, 4:37 PM EDT | Flash Flood Warning | IND | Clay, Owen, Sullivan, Vigo | 4 hr |
| Jun 4, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Greene, Jackson, Jennings and 3 more | 63 min |
| Jun 4, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 25 min |
| Jun 4, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 34 min |
| Jun 4, 4:59 PM EDT | Flash Flood Warning | IND | Brown, Monroe, Morgan | 4 hr |
| Jun 4, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 20 min |
| Jun 4, 5:26 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 4 hr |
| Jun 4, 6:01 PM EDT | Flash Flood Watch | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Hancock and 7 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.